MAUDE Adverse Event Report: LIVANOVA USA INC TUBING, PUMP, CARDIOPULMONARY BYPASS; SMARXT TUBING AND CONNECTORS

LIVANOVA USA INC TUBING, PUMP, CARDIOPULMONARY BYPASS; SMARXT TUBING AND CONNECTORS
Catalog Number 044050201
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was identified prior to patient involvement.Livanova usa manufactures the smarxt tubing and connectors.The incident occurred in (b)(6), united stated of america.The involved devices were not available.However, it is the same issue of a previous livanova complaint ((b)(4)) for which the units have been preliminary investigated.Initial visual inspection and air compressed test of the returned connectors found them to be partially occluded on the male luer leg of the stopcock body or fully occluded in this same location.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova usa inc.Has received a report that, during priming, stopcocks were partially occluded.The issue was identified prior to patient involvement.
 
Additional Manufacturer Narrative
Livanova received a report stating that the stopcocks in pressure monitoring lines were found occluded or partially occluded during priming.There is no report of any patient injury.Investigation on previous similar events confirmed the issue both on complained units and connector still in inventory livanova investigation confirmed effected connectors belong to a single supplier lot.The dhr review confirmed the lot was released conforming to product specification.Based on livanova investigation, the issue is ascribable to a supplier manufacturing problem.As corrective action, the supplier has enhanced the inspection levels and the frequency of sampling.Livanova has also implemented supplier modifications.No other corrective action is deemed necessary.Livanova will maintain monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Common Device Name
SMARXT TUBING AND CONNECTORS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key12267323
Report Number1718850-2021-00042
Device Sequence Number4376753
Product Code DWE
UDI-Device Identifier00803622142123
UDI-Public(01)00803622142123(240)044050201(17)044050201(10)2116600053
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number044050201
Device Lot Number2116600053
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1